MathSciNet Relay Station
MathSciNet bibliographic data
MR990626 34C15 (34C25 34D05 35Q20 70K40 73K12)
Glover, J.; Lazer, A. C.; McKenna, P. J. Existence and stability of large scale nonlinear oscillations in suspension bridges. Z. Angew. Math. Phys. 40 (1989), no. 2, 172–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement